Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Memphis, TN

March 13, 2016Cross County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Mar 13, 2016, 9:42 PM CDT for Cross County, Poinsett County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2016, 9:42 PM CDT (02:42 UTC)
Expired
Mar 13, 2016, 10:15 PM CDT
In force
33 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Cross County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 92 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 7:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS54 KMEG 140242
SVRMEG
ARC037-111-140315-
/O.NEW.KMEG.SV.W.0008.160314T0242Z-160314T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 1015 PM CDT

* AT 942 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HICKORY
  RIDGE...OR 12 MILES NORTHWEST OF WYNNE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  VANNDALE AROUND 950 PM CDT.
  CHERRY VALLEY AROUND 1000 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SUPPLY...RIVER FRONT...BRUSHY LAKE...PRINCEDALE...HYDRICK...
WITTSBURG...LEVESQUE...HAMLIN...WILEY CROSSING AND BAY VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS.

LAT...LON 3555 9104 3571 9080 3570 9069 3519 9062
      3520 9104
TIME...MOT...LOC 0242Z 257DEG 29KT 3539 9090 

HAIL...0.88IN
WIND...60MPH
 
$$

TVT
2 follow-up statements
120 
WWUS54 KMEG 140254
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT SUN MAR 13 2016

ARC037-111-140315-
/O.CON.KMEG.SV.W.0008.000000T0000Z-160314T0315Z/
CROSS AR-POINSETT AR-
954 PM CDT SUN MAR 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL CROSS AND WESTERN POINSETT COUNTIES...

AT 953 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHERRY
VALLEY...OR 10 MILES SOUTH OF HARRISBURG...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CROSS AND WESTERN POINSETT COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...WILEY CROSSING...BAY VILLAGE...SUPPLY...BIRDEYE...FAIR
FIELD AND MERSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS.

LAT...LON 3560 9095 3571 9080 3570 9069 3529 9063
      3530 9089
TIME...MOT...LOC 0253Z 257DEG 29KT 3541 9079 

HAIL...0.88IN
WIND...60MPH
 
$$

TVT
528 
WWUS54 KMEG 140313
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SUN MAR 13 2016

ARC037-111-140323-
/O.EXP.KMEG.SV.W.0008.000000T0000Z-160314T0315Z/
CROSS AR-POINSETT AR-
1013 PM CDT SUN MAR 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CROSS AND
WESTERN POINSETT COUNTIES WILL EXPIRE AT 1015 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS.

LAT...LON 3560 9095 3571 9080 3570 9069 3529 9063
      3530 9089
TIME...MOT...LOC 0310Z 257DEG 29KT 3541 9079 

$$

TVT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 7:30 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 13, 7:30 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT SUN MAR 13 2016

.UPDATE...

SEVERE WEATHER EVENT TO BEGIN SHORTLY ACROSS THE WESTERN HALF OF
THE MID SOUTH.

&&

.DISCUSSION...

...SEVERE THUNDERSTORMS TO IMPACT THE REGION THIS EVENING...

A COMPACT STRONG UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO MOVE
EAST AND INITIATE SUPERCELL THUNDERSTORMS ACROSS ARKANSAS EARLY
THIS EVENING. THESE SUPERCELLS WILL MOVE ACROSS EASTERN ARKANSAS
INTO NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE OVER THE NEXT
FEW HOURS AND BRING THE THREAT FOR DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES. THIS SEVERE THREAT WILL BE IN RESPONSE
TO AN INTENSIFYING LOW LEVEL JET OVER THE REGION AND MID LEVEL
HEIGHT FALLS OVERSPREADING THE MODEST NEAR SURFACE WARM SECTOR
REPRESENTED BY NEAR 70 DEGREE TEMPERATURES AND DEWPOINTS NEARING
60 DEGREES.

STORMS SHOULD TEND TO WEAKEN LATER THIS EVENING WITH EASTWARD
EXTENT AS INSTABILITY WEAKENS TO THE EAST OF THE CURRENT TORNADO
WATCH. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO REMAIN A THREAT
THIS EVENING AS STORMS PRODUCE HEAVY RAINFALL OVER ALREADY
SATURATED GROUND.

UPDATED THE FORECAST TO INCLUDE SEVERE WEATHER THREAT AND TORNADO
WATCH. UPDATED PRODUCTS HAVE BEEN SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT SUN MAR 13 2016/

SEVERE WEATHER IS EXPECTED ACROSS MUCH OF EASTERN
ARKANSAS/NORTHWEST MISSISSIPPI/SOUTHWEST TENNESSEE LATE THIS
EVENING THROUGH MIDNIGHT. A COUPLE TORNADOES...DAMAGING WINDS AND
LARGE HAIL ARE THE MAIN THREATS...WITH THE GREATEST THREAT AREA
LOCATED ACROSS EXTREME EAST ARKANSAS AND NORTHWEST MISSISSIPPI.

CURRENTLY...AN IMPRESSIVE UPPER LEVEL LOW WAS ANALYZED ACROSS
EAST-CENTRAL OK WITH A MID-LEVEL WESTERLY JET MAX PUNCHING INTO
PORTIONS OF SOUTH-CENTRAL ARKANSAS. THUNDERSTORMS WERE INITIATING
IN AN ARCING BAND ALONG THE DRYLINE IN EASTERN OKLAHOMA AND
WESTERN ARKANSAS.

THROUGH THE REST OF THE AFTERNOON...THUNDERSTORM DEVELOPMENT
SHOULD CONTINUE IN EARNEST IN THE FORM OF A CLUSTER OF DISCRETE
SUPERCELLS ACROSS SOUTHERN/CENTRAL ARKANSAS. THE WARM SECTOR
CURRENTLY IS CHARACTERIZED BY ~1000 J/KG OF SBCAPE...GENERALLY
SOUTH OF I-40...WITH A NOTABLE WIND SHIFT/PSEUDO WARM FRONT ALONG
A LINE FROM ADF TO LLQ. THIS BOUNDARY WILL CONTINUE TO SHIFT
NORTHEAST THROUGH THE AFTERNOON WITH DESTABILIZATION OCCURRING
BEHIND IT AS IT MOVES NORTHEAST. THE QUESTION REMAINS HOW FAR THIS
BOUNDARY WILL MAKE IT NORTHEAST...WHICH WILL LIKELY BOUND THE
GREATEST SEVERE POTENTIAL. PRE-FRONTAL...TORNADIC SUPERCELLS WILL
LIKELY EVOLVE FROM SOUTH-CENTRAL ARKANSAS THROUGH THE AFTERNOON
WITH STORM MOTION VECTORS GENERALLY SHOWING EAST-NORTHEAST
MOVEMENT...FAIRLY QUICKLY...AROUND 50 KTS. THIS SUGGESTS THAT THE
STORMS MAY OUTRUN AVAILABLE BUOYANCY PRIOR TO REACHING PORTIONS OF
EAST ARKANSAS. THAT BEING SAID...A SIGNIFICANT TORNADO THREAT MAY
EVOLVE AS THESE STORMS INTERACT WITH...THEN CROSS THE BOUNDARY.
THE QUESTION IS WHERE EXACTLY THAT WILL OCCUR. THE AREA AT
GREATEST RISK ACROSS THE CWA CERTAINLY APPEARS TO BE EAST
ARKANSAS/NORTHWEST MISSISSIPPI. FURTHER NORTH AND EAST...A WIND
DAMAGE/HAIL THREAT MAY ALSO DEVELOP...MAINLY AFTER 7 PM. THE MAIN
CONCERN WITH ACTIVITY FURTHER NORTH AND EAST IS THE DAMAGING WIND
POTENTIAL...WHICH WILL POSSIBLY KNOCK DOWN TREES ACROSS
WATERLOGGED AREAS OF WEST TENNESSEE.

BY MIDNIGHT...THE SEVERE THREAT WILL MOSTLY HAVE DIMINISHED WITH
SOME HEAVY RAIN POTENTIAL LINGERING INTO THE EARLY MORNING HOURS
FOR WEST TENNESSEE/NORTHEAST MISSISSIPPI. BY MONDAY MORNING...A
MUCH QUIETER WEATHER REGIME WILL BE IN PLACE WITH SEVERAL DAYS OF
QUIESCENT WEATHER EXPECTED.

MONDAY AND TUESDAY WILL FEATURE A WARMING TREND...WITH TUESDAY
LOOKING TO BE THE WARMEST DAY OF THE PERIOD. VERY WARM 850 MB
TEMPERATURES ARE FORECAST...WHICH SHOULD ALLOW MANY AREAS TO REACH
80 DEGREES...MID 80S ACROSS NORTHEAST MISSISSIPPI. THIS WILL HELP
TO DRY OUT THE REGION.

IN THE MID TO LONG TERM...THE FORECAST LARGELY REMAINS UNCHANGED.
A LONGWAVE TROUGH IS STILL FORECAST TO EVOLVE ACROSS THE EASTERN
CONUS WHICH WILL PROVIDE A BRIEF COOL WITH PERIOD CHANCES OF LIGHT
PRECIPITATION. THERE IS NO SIGNAL FOR A HEAVY PRECIP EVENT IN THE
EXTENDED...HOWEVER. TEMPERATURES WILL BEGIN A MODERATING TREND
TOWARD NORMAL BY NEXT WEEKEND.

TVT

&&

.AVIATION...

00Z TAFS

DISTURBANCE TO PASS THROUGH THE TAF SITES DURING FIRST HALF OF THE
PERIOD WITH TEMPO THUNDER. STRONGEST CONVECTIVE WIND GUSTS
EXPECTED AT JBR AND MEM. STORMS COULD ALSO PRODUCE BRIEF HAIL.
CONDITIONS WILL MAINLY BE VFR THROUGH THE PERIOD WITH TEMPO MVFR
IN STORMS. CHANCE FOR A LONGER MVFR PERIOD AT TUP LATER TONIGHT.
SOUTH WINDS WILL VEER SOUTHWEST AND EVENTUALLY WEST.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR BENTON MS-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR CARROLL-CROCKETT-
     DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
     MADISON-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Mar 13, 4:34 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
434 PM CDT SUN MAR 13 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142345-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
434 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS
OF EAST ARKANSAS AND NORTHWEST MISSISSIPPI THIS EVENING. THE
PRIMARY STORM THREATS IN THE ENHANCED RISK AREA WILL BE A FEW
TORNADOES...DAMAGING WINDS...AND LARGE HAIL. A SLIGHT RISK FOR
SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF SOUTHWEST
TENNESSEE...AND PORTIONS OF NORTH MISSISSIPPI. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS IN THE
SLIGHT RISK AREA...ALTHOUGH A TORNADO CANNOT BE RULED OUT.

A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF THE MID
SOUTH INTO TONIGHT. ADDITIONAL RAINFALL MAY RESULT IN FLASH
FLOODING OVER ALREADY SATURATED SOILS. IN ADDITION...AREA RIVERS
ARE EXPECTED TO REMAIN ELEVATED OR IN FLOOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREA RIVERS ARE EXPECTED TO REMAIN ELEVATED OR IN FLOOD.
OTHERWISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN SUPPORT OF SEVERE
WEATHER OPERATIONS THIS EVENING.

JLH

In the hours before

Local storm report, Mar 13, 8:18 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

ZEI
Local storm report, Mar 13, 8:38 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          3 N LEXA                34.64N 90.75W
03/13/2016                   LEE                AR   STORM CHASER

            CONE SHAPED TORNADO CROSSED HIGHWAY 1 NEAR LEXA AND
            CYPRESS JUNTION. POWER FLASHES AND POWER LINES DOWN.

&&

JAB
Local storm report, Mar 13, 8:40 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          MARVELL                 34.56N 90.91W
03/13/2016                   PHILLIPS           AR   STORM CHASER

            TRAINED SPOTTERS REPORT TORNADO AT INTERSECTION OF US HWY
            49 AND ARKANSAS HWY 1 IN WEST SECTION OF MARVELL.

0830 PM     TORNADO          3 N LEXA                34.64N 90.75W
03/13/2016                   LEE                AR   STORM CHASER

            CONE SHAPED TORNADO CROSSED HIGHWAY 1 NEAR LEXA AND
            CYPRESS JUNTION. POWER FLASHES AND POWER LINES DOWN.

0830 PM     HAIL             COLT                    35.13N 90.81W
03/13/2016  E1.50 INCH       ST. FRANCIS        AR   BROADCAST MEDIA

            PING PONG SIZE HAIL ON HWY 284.

&&

ZEI
Special weather statement, Mar 13, 9:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
922 PM CDT SUN MAR 13 2016

ARZ048-049-058-140245-
PHILLIPS AR-ST. FRANCIS AR-LEE AR-
922 PM CDT SUN MAR 13 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CDT FOR...

NORTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CENTRAL LEE COUNTY IN EASTERN ARKANSAS...

AT 921 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER AUBREY...OR 10 MILES NORTH OF MARVELL...MOVING
NORTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM. WEAK ROTATION HAS ALSO BEEN
DETECTED WITH THIS STORM.

PEOPLE IN NORTH CENTRAL PHILLIPS...SOUTHERN ST. FRANCIS AND CENTRAL
LEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3461 9095 3471 9103 3492 9075 3473 9062
TIME...MOT...LOC 0221Z 233DEG 31KT 3470 9093

TVT
Local storm report, Mar 13, 9:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FUNNEL CLOUD     1 W LAKE CORMORANT      34.90N 90.23W
03/13/2016                   DESOTO             MS   LAW ENFORCEMENT

            UNCONFIRMED REPORT OF TORNADO AT BASS LANDING AND NORFOLK
            ROAD.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:35 PM CDTTornado WarningMEGLee, Phillips40 min
Mar 13, 7:40 PM CDTTornado WarningMEGCross, St. Francis50 min
Mar 13, 8:05 PM CDTTornado Warning Tornado observedMEGLee, Phillips40 min
Mar 13, 8:21 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis39 min
Mar 13, 8:38 PM CDTTornado Warning Tornado observedMEGCrittenden, Lee, St. Francis52 min
Mar 13, 8:54 PM CDTFlash Flood WarningMEGLee, Phillips5 hr
Mar 13, 8:56 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett49 min
Mar 13, 9:08 PM CDTTornado WarningMEGCrittenden, Cross, Mississippi, Poinsett24 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningMEGCrittenden41 min
Mar 13, 9:22 PM CDTSpecial Weather StatementMEGLee23 min
Mar 13, 9:41 PM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis4 hr
Mar 13, 9:46 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett44 min
Mar 13, 10:00 PM CDTSevere Thunderstorm WarningMEGCrittenden45 min
Mar 13, 10:02 PM CDTFlash Flood WarningMEGCrittenden, Mississippi4 hr
Mar 13, 10:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett25 min
Mar 13, 10:09 PM CDTTornado WarningMEGMississippi19 min
Mar 13, 10:11 PM CDTFlash Flood WarningMEGCrittenden, Lee, Phillips3 hr
Mar 13, 10:28 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.